MathSciNet Relay Station
MathSciNet bibliographic data
MR1708030 22E55 (11F70 11R39 22E50)
Arthur, James On the transfer of distributions: weighted orbital integrals. Duke Math. J. 99 (1999), no. 2, 209–283.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement